PAGLIARANI, STEFANO

PAGLIARANI, STEFANO  

DIPARTIMENTO DI MATEMATICA  

Docenti di ruolo di IIa fascia  

Mostra records
Risultati 1 - 20 di 25 (tempo di esecuzione: 0.027 secondi).
Titolo Autore(i) Anno Periodico Editore Tipo File
A family of density expansions for Lévy-type processes with default Lorig M; Pagliarani S.; Pascucci A. 2015-01-01 THE ANNALS OF APPLIED PROBABILITY - 1.01 Articolo in rivista AAP994_published.pdf
A Fourier-based Picard-iteration approach for a class of McKean–Vlasov SDEs with Lévy jumps Agarwal A.; Pagliarani S. 2021-01-01 STOCHASTICS - 1.01 Articolo in rivista AP_Stochastics_Finalv1.pdf
A Taylor series approach to pricing and implied volatility for local–stochastic volatility models Matthew Lorig; Stefano Pagliarani; Andrea Pascucci 2014-01-01 THE JOURNAL OF RISK - 1.01 Articolo in rivista -
A Yosida's parametrix approach to Varadhan's estimates for a degenerate diffusion under the weak Hörmander condition Pagliarani S.; Polidoro S. 2023-01-01 JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS - 1.01 Articolo in rivista yosida_asian_submitted_revised.pdf
Adjoint expansions in local Levy models A. Pascucci; C. Riga; S. Pagliarani 2013-01-01 SIAM JOURNAL ON FINANCIAL MATHEMATICS - 1.01 Articolo in rivista -
Analytical approximation of the transition density in a local volatility model A. Pascucci; S. Pagliarani 2012-01-01 CENTRAL EUROPEAN JOURNAL OF MATHEMATICS - 1.01 Articolo in rivista -
Analytical approximations of BSDEs with non-smooth driver Gobet Emmanuel; Pagliarani Stefano 2015-01-01 SIAM JOURNAL ON FINANCIAL MATHEMATICS - 1.01 Articolo in rivista -
Analytical approximations of non-linear SDEs of McKean–Vlasov type Gobet, Emmanuel; Pagliarani, Stefano 2018-01-01 JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS - 1.01 Articolo in rivista -
Analytical expansions for parabolic equations Lorig M.; Pagliarani S.; Pascucci A. 2015-01-01 SIAM JOURNAL ON APPLIED MATHEMATICS - 1.01 Articolo in rivista -
Approximations for Asian options in local volatility models P. Foschi; A. Pascucci; S. Pagliarani 2013-01-01 JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS - 1.01 Articolo in rivista -
Asymptotic expansions for degenerate parabolic equations Andrea Pascucci; Stefano Pagliarani 2014-01-01 COMPTES RENDUS MATHÉMATIQUE - 1.01 Articolo in rivista -
Asymptotics for d-dimensional lévy-type processes Lorig M.; Pagliarani S.; Pascucci A. 2015-01-01 - Springer New York LLC 2.01 Capitolo / saggio in libro -
Explicit implied volatilities for multifactor local-stochastic volatility models Lorig, Matthew; Pagliarani, Stefano; Pascucci, Andrea 2017-01-01 MATHEMATICAL FINANCE - 1.01 Articolo in rivista MathematicalFinance27-2017.pdf
Intrinsic expansions for averaged diffusion processes Pagliarani, S; Pascucci, A.; Pignotti, M. 2017-01-01 STOCHASTIC PROCESSES AND THEIR APPLICATIONS - 1.01 Articolo in rivista -
Intrinsic Taylor formula for Kolmogorov-type homogeneous groups Andrea Pascucci; Stefano Pagliarani; Michele Pignotti 2016-01-01 JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS - 1.01 Articolo in rivista -
Local densities for a class of degenerate diffusions Lanconelli A.; Pagliarani S.; Pascucci A. 2020-01-01 ANNALES DE L'INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES - 1.01 Articolo in rivista AIHP1009.pdf
Local stochastic volatility with jumps: analytical approximations A. Pascucci; S. Pagliarani 2013-01-01 INTERNATIONAL JOURNAL OF THEORETICAL AND APPLIED FINANCE - 1.01 Articolo in rivista -
Numerical solution of kinetic SPDEs via stochastic Magnus expansion Kamm K.; Pagliarani S.; Pascucci A. 2023-01-01 MATHEMATICS AND COMPUTERS IN SIMULATION - 1.01 Articolo in rivista 1-s2.0-S037847542200516X-main.pdf
On the Stochastic Magnus Expansion and Its Application to SPDEs Kamm, Kevin; Pagliarani, Stefano; Pascucci, Andrea 2021-01-01 JOURNAL OF SCIENTIFIC COMPUTING - 1.01 Articolo in rivista Kamm2021_Article_OnTheStochasticMagnusExpansion.pdf
Optimal regularity for degenerate Kolmogorov equations in non-divergence form with rough-in-time coefficients Pagliarani S.; Lucertini G.; Pascucci A. 2023-01-01 JOURNAL OF EVOLUTION EQUATIONS - 1.01 Articolo in rivista s00028-023-00916-9.pdf